Induction theorems for groups of homotopy manifold structures:
Gespeichert in:
1. Verfasser: | |
---|---|
Format: | Buch |
Sprache: | English |
Veröffentlicht: |
Providence, RI
American Math. Soc.
1982
|
Schriftenreihe: | Memoirs of the American Mathematical Society
267 |
Schlagworte: | |
Beschreibung: | 108 S. |
Internformat
MARC
LEADER | 00000nam a2200000zcb4500 | ||
---|---|---|---|
001 | BV022145461 | ||
003 | DE-604 | ||
005 | 20040302000000.0 | ||
007 | t | ||
008 | 980923s1982 |||| 00||| eng d | ||
035 | |a (OCoLC)225004171 | ||
035 | |a (DE-599)BVBBV022145461 | ||
040 | |a DE-604 |b ger | ||
041 | 0 | |a eng | |
049 | |a DE-706 |a DE-188 | ||
050 | 0 | |a QA3 | |
050 | 0 | |a QA613.658 | |
082 | 0 | |a 514/.7 |2 19 | |
082 | 0 | |a 510 |2 19 | |
100 | 1 | |a Nicas, Andrew J. |e Verfasser |4 aut | |
245 | 1 | 0 | |a Induction theorems for groups of homotopy manifold structures |c Andrew J. Nicas |
264 | 1 | |a Providence, RI |b American Math. Soc. |c 1982 | |
300 | |a 108 S. | ||
336 | |b txt |2 rdacontent | ||
337 | |b n |2 rdamedia | ||
338 | |b nc |2 rdacarrier | ||
490 | 1 | |a Memoirs of the American Mathematical Society |v 267 | |
650 | 4 | |a Chirurgie (Topologie) | |
650 | 4 | |a Homotopie | |
650 | 4 | |a Variétés topologiques | |
650 | 0 | 7 | |a Homotopietheorie |0 (DE-588)4128142-1 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Differentialtopologie |0 (DE-588)4012255-4 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Homotopie |0 (DE-588)4025803-8 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Chirurgie |g Mathematik |0 (DE-588)4200269-2 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Topologische Mannigfaltigkeit |0 (DE-588)4185712-4 |2 gnd |9 rswk-swf |
655 | 7 | |8 1\p |0 (DE-588)4113937-9 |a Hochschulschrift |2 gnd-content | |
689 | 0 | 0 | |a Differentialtopologie |0 (DE-588)4012255-4 |D s |
689 | 0 | |5 DE-604 | |
689 | 1 | 0 | |a Homotopie |0 (DE-588)4025803-8 |D s |
689 | 1 | |5 DE-604 | |
689 | 2 | 0 | |a Chirurgie |g Mathematik |0 (DE-588)4200269-2 |D s |
689 | 2 | |5 DE-604 | |
689 | 3 | 0 | |a Topologische Mannigfaltigkeit |0 (DE-588)4185712-4 |D s |
689 | 3 | 1 | |a Homotopietheorie |0 (DE-588)4128142-1 |D s |
689 | 3 | |8 2\p |5 DE-604 | |
830 | 0 | |a Memoirs of the American Mathematical Society |v 267 |w (DE-604)BV008000141 | |
999 | |a oai:aleph.bib-bvb.de:BVB01-015360093 | ||
883 | 1 | |8 1\p |a cgwrk |d 20201028 |q DE-101 |u https://d-nb.info/provenance/plan#cgwrk | |
883 | 1 | |8 2\p |a cgwrk |d 20201028 |q DE-101 |u https://d-nb.info/provenance/plan#cgwrk |
Datensatz im Suchindex
_version_ | 1804136118974676992 |
---|---|
adam_txt | |
any_adam_object | |
any_adam_object_boolean | |
author | Nicas, Andrew J. |
author_facet | Nicas, Andrew J. |
author_role | aut |
author_sort | Nicas, Andrew J. |
author_variant | a j n aj ajn |
building | Verbundindex |
bvnumber | BV022145461 |
callnumber-first | Q - Science |
callnumber-label | QA3 |
callnumber-raw | QA3 QA613.658 |
callnumber-search | QA3 QA613.658 |
callnumber-sort | QA 13 |
callnumber-subject | QA - Mathematics |
ctrlnum | (OCoLC)225004171 (DE-599)BVBBV022145461 |
dewey-full | 514/.7 510 |
dewey-hundreds | 500 - Natural sciences and mathematics |
dewey-ones | 514 - Topology 510 - Mathematics |
dewey-raw | 514/.7 510 |
dewey-search | 514/.7 510 |
dewey-sort | 3514 17 |
dewey-tens | 510 - Mathematics |
discipline | Mathematik |
discipline_str_mv | Mathematik |
format | Book |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>02022nam a2200553zcb4500</leader><controlfield tag="001">BV022145461</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">20040302000000.0</controlfield><controlfield tag="007">t</controlfield><controlfield tag="008">980923s1982 |||| 00||| eng d</controlfield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)225004171</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV022145461</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield></datafield><datafield tag="041" ind1="0" ind2=" "><subfield code="a">eng</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-706</subfield><subfield code="a">DE-188</subfield></datafield><datafield tag="050" ind1=" " ind2="0"><subfield code="a">QA3</subfield></datafield><datafield tag="050" ind1=" " ind2="0"><subfield code="a">QA613.658</subfield></datafield><datafield tag="082" ind1="0" ind2=" "><subfield code="a">514/.7</subfield><subfield code="2">19</subfield></datafield><datafield tag="082" ind1="0" ind2=" "><subfield code="a">510</subfield><subfield code="2">19</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Nicas, Andrew J.</subfield><subfield code="e">Verfasser</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">Induction theorems for groups of homotopy manifold structures</subfield><subfield code="c">Andrew J. Nicas</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Providence, RI</subfield><subfield code="b">American Math. Soc.</subfield><subfield code="c">1982</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">108 S.</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">n</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">nc</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Memoirs of the American Mathematical Society</subfield><subfield code="v">267</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Chirurgie (Topologie)</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Homotopie</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Variétés topologiques</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Homotopietheorie</subfield><subfield code="0">(DE-588)4128142-1</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Differentialtopologie</subfield><subfield code="0">(DE-588)4012255-4</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Homotopie</subfield><subfield code="0">(DE-588)4025803-8</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Chirurgie</subfield><subfield code="g">Mathematik</subfield><subfield code="0">(DE-588)4200269-2</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Topologische Mannigfaltigkeit</subfield><subfield code="0">(DE-588)4185712-4</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="655" ind1=" " ind2="7"><subfield code="8">1\p</subfield><subfield code="0">(DE-588)4113937-9</subfield><subfield code="a">Hochschulschrift</subfield><subfield code="2">gnd-content</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Differentialtopologie</subfield><subfield code="0">(DE-588)4012255-4</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="689" ind1="1" ind2="0"><subfield code="a">Homotopie</subfield><subfield code="0">(DE-588)4025803-8</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="1" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="689" ind1="2" ind2="0"><subfield code="a">Chirurgie</subfield><subfield code="g">Mathematik</subfield><subfield code="0">(DE-588)4200269-2</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="2" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="689" ind1="3" ind2="0"><subfield code="a">Topologische Mannigfaltigkeit</subfield><subfield code="0">(DE-588)4185712-4</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="3" ind2="1"><subfield code="a">Homotopietheorie</subfield><subfield code="0">(DE-588)4128142-1</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="3" ind2=" "><subfield code="8">2\p</subfield><subfield code="5">DE-604</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Memoirs of the American Mathematical Society</subfield><subfield code="v">267</subfield><subfield code="w">(DE-604)BV008000141</subfield><subfield code="9"></subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-015360093</subfield></datafield><datafield tag="883" ind1="1" ind2=" "><subfield code="8">1\p</subfield><subfield code="a">cgwrk</subfield><subfield code="d">20201028</subfield><subfield code="q">DE-101</subfield><subfield code="u">https://d-nb.info/provenance/plan#cgwrk</subfield></datafield><datafield tag="883" ind1="1" ind2=" "><subfield code="8">2\p</subfield><subfield code="a">cgwrk</subfield><subfield code="d">20201028</subfield><subfield code="q">DE-101</subfield><subfield code="u">https://d-nb.info/provenance/plan#cgwrk</subfield></datafield></record></collection> |
genre | 1\p (DE-588)4113937-9 Hochschulschrift gnd-content |
genre_facet | Hochschulschrift |
id | DE-604.BV022145461 |
illustrated | Not Illustrated |
index_date | 2024-07-02T16:17:51Z |
indexdate | 2024-07-09T20:51:19Z |
institution | BVB |
language | English |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-015360093 |
oclc_num | 225004171 |
open_access_boolean | |
owner | DE-706 DE-188 |
owner_facet | DE-706 DE-188 |
physical | 108 S. |
publishDate | 1982 |
publishDateSearch | 1982 |
publishDateSort | 1982 |
publisher | American Math. Soc. |
record_format | marc |
series | Memoirs of the American Mathematical Society |
series2 | Memoirs of the American Mathematical Society |
spelling | Nicas, Andrew J. Verfasser aut Induction theorems for groups of homotopy manifold structures Andrew J. Nicas Providence, RI American Math. Soc. 1982 108 S. txt rdacontent n rdamedia nc rdacarrier Memoirs of the American Mathematical Society 267 Chirurgie (Topologie) Homotopie Variétés topologiques Homotopietheorie (DE-588)4128142-1 gnd rswk-swf Differentialtopologie (DE-588)4012255-4 gnd rswk-swf Homotopie (DE-588)4025803-8 gnd rswk-swf Chirurgie Mathematik (DE-588)4200269-2 gnd rswk-swf Topologische Mannigfaltigkeit (DE-588)4185712-4 gnd rswk-swf 1\p (DE-588)4113937-9 Hochschulschrift gnd-content Differentialtopologie (DE-588)4012255-4 s DE-604 Homotopie (DE-588)4025803-8 s Chirurgie Mathematik (DE-588)4200269-2 s Topologische Mannigfaltigkeit (DE-588)4185712-4 s Homotopietheorie (DE-588)4128142-1 s 2\p DE-604 Memoirs of the American Mathematical Society 267 (DE-604)BV008000141 1\p cgwrk 20201028 DE-101 https://d-nb.info/provenance/plan#cgwrk 2\p cgwrk 20201028 DE-101 https://d-nb.info/provenance/plan#cgwrk |
spellingShingle | Nicas, Andrew J. Induction theorems for groups of homotopy manifold structures Memoirs of the American Mathematical Society Chirurgie (Topologie) Homotopie Variétés topologiques Homotopietheorie (DE-588)4128142-1 gnd Differentialtopologie (DE-588)4012255-4 gnd Homotopie (DE-588)4025803-8 gnd Chirurgie Mathematik (DE-588)4200269-2 gnd Topologische Mannigfaltigkeit (DE-588)4185712-4 gnd |
subject_GND | (DE-588)4128142-1 (DE-588)4012255-4 (DE-588)4025803-8 (DE-588)4200269-2 (DE-588)4185712-4 (DE-588)4113937-9 |
title | Induction theorems for groups of homotopy manifold structures |
title_auth | Induction theorems for groups of homotopy manifold structures |
title_exact_search | Induction theorems for groups of homotopy manifold structures |
title_exact_search_txtP | Induction theorems for groups of homotopy manifold structures |
title_full | Induction theorems for groups of homotopy manifold structures Andrew J. Nicas |
title_fullStr | Induction theorems for groups of homotopy manifold structures Andrew J. Nicas |
title_full_unstemmed | Induction theorems for groups of homotopy manifold structures Andrew J. Nicas |
title_short | Induction theorems for groups of homotopy manifold structures |
title_sort | induction theorems for groups of homotopy manifold structures |
topic | Chirurgie (Topologie) Homotopie Variétés topologiques Homotopietheorie (DE-588)4128142-1 gnd Differentialtopologie (DE-588)4012255-4 gnd Homotopie (DE-588)4025803-8 gnd Chirurgie Mathematik (DE-588)4200269-2 gnd Topologische Mannigfaltigkeit (DE-588)4185712-4 gnd |
topic_facet | Chirurgie (Topologie) Homotopie Variétés topologiques Homotopietheorie Differentialtopologie Chirurgie Mathematik Topologische Mannigfaltigkeit Hochschulschrift |
volume_link | (DE-604)BV008000141 |
work_keys_str_mv | AT nicasandrewj inductiontheoremsforgroupsofhomotopymanifoldstructures |